# SDR SWAA000821

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 48,349 hours, 49,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610497
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP FROM ROW 18 TO AFT END.  REMOVED AND REPLACED BATTERY PACK PER MM.
